# SDR AMTA200301174

- Difficulty date: September 16, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Indicator
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TOTAL FUEL DIFFERS FROM CAPTAIN.  TOTAL FUEL DIFFERS FROM CAPTAIN AND F/O CALCULATED FUEL QUANITY FUEL QTY ERROR, PROG 2/2.  ALT MESSAGE.  (M)
